i have seen a dermatogy and they gave me a shot of cortizone I had about a quarter size of bumps on my butt but the shot did not work instead it spread about half of my butt is with bumps and itch like crazy and where the bumps are the skin color is dark brown
Cortizone is an antiinflammatory medication and it does not decrease the pain.When injected it can cause side effect as Corticone flare which leads to more pain.
Apply ice packs regularly over the area where it is itching.It will help in itching and pain both.The symptoms should probably subside in a few days time.
If the symptoms worsen or you do not feel better after few days consider visiting the treating doctor for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Skin , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.